Organs Malfunctioning After Just One Dose of Levaquin

by Sandy
(Nevada)

10 days ago I took one dose, 500mg levaquin for chronic sinus infection. Within 3 hours I couldn’t form a sentence properly and was mixing my words. My husband noticed and told me so I started reading about the side effects. I was up all night in horror at what I just read.


The next day I was in agonizing pain in my guts, like the worst stomach flu ever. 36 hours after taking the pill I vomited violently and had 10 mins reprieve from the pain. I suffered all night again with cramping pains and finally decided to try Apple Cider Vinegar and baking soda. Within 10 minutes the pain subsided. Sadly the pain comes and goes even after a week. I’m unable to really eat anything and no matter how much water I drink my urine is dark yellow.

I have a knot in my guts that does go away after drinking ACV but it still returns. I’ve also noticed random drops in my blood sugar that cause me to start shivering. I had truly hoped after 10 days and only taking one pill I’d be better. I’m scared to death that it’s caused irreparable damage.

Thank you
Sandy Johnson

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video